# SDR IPXA2022081685327

- Difficulty date: August 5, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 82,428 hours, 15,984 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CRH WING L/E BEADED DOUBLER CRACK BETWEEN STA. XOS=692.0 TO XOS=703-5.REPAIRED RH WING L/E CRACKED BEADED DOUBLER BETWEEN STA. XOS=692.0 TO XOS=703.5 IAW SRM 57-40-02 FIG.205,REPAIR 15 REV 69 (MAJOR).
